# SDR AU980900

- Difficulty date: July 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 441
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: CM37101
- Condition: Corroded
- Location: Bs 235-290
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALL FOUR SEAT TRACKS LOCATED BETWEEN FS 235.75 AND FS 290.0 CONTAIN EXFOLIATION CORROSION.
